Academic Journals Database
Disseminating quality controlled scientific knowledge

Polynomial Approximation and ω_φ^r(f,t) Twenty Years Later

ADD TO MY LIST
 
Author(s): Z. Ditzian

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 3;
Start page: 106;
Date: 2007;
Original page

ABSTRACT
About twenty years ago the measure of smoothness ω_φ^r(f,t) was introduced and related to the rate of polynomial approximation. In this article we survey developments about this and related concepts since that time.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona